MAUDE Adverse Event Report: SMITH & NEPHEW, INC. SS META SEMIEXTENDED DRILL GUIDE PROBE; ORTHOPEDIC STEREOTAXIC INSTRUMENT

SMITH & NEPHEW, INC. SS META SEMIEXTENDED DRILL GUIDE PROBE; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number 71692803
Medical Device Problem Code Protective Measures Problem (3015)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/06/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal complaint reference (b)(4).
 
Event or Problem Description
It was reported that, a sureshot machine displays an error message, the ss meta semiextended drill guide probe was changed to a new probe.It is unknown whether this problem was noticed in a surgical environment or not; therefore, patient involvement has not been confirmed.
 
Event or Problem Description
It was reported that, a sureshot machine displayed an unspecified error message, the ss meta semiextended drill guide probe was changed to a new probe.It is unknown whether this problem was noticed in a surgical environment or not; therefore, patient involvement has not been confirmed.
 
Additional Manufacturer Narrative
H3, h6: the device, intended for use in treatment, was not returned for evaluation and the reported event could not be confirmed.A review of the complaint history did not reveal additional complaints for the listed batch.A review of the manufacturing records did not reveal a manufacturing abnormality that could have caused or contributed to the reported incident.At this time, we have no reason to suspect that the product failed to meet any product specifications at the time of manufacture.Possible probable cause could include but not limited to software not programmed correctly, software not updated, connection or mechanical issues.Based on this investigation, the need for corrective action is not indicated.Without the return of the actual product involved, our investigation could not proceed.Should the device or additional information be received, the complaint will be reopened.No further investigation is warranted for this complaint; however, we will continue to monitor for future complaints and investigate as necessary.We consider this investigation closed.

Brand Name
SS META SEMIEXTENDED DRILL GUIDE PROBE
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks rd.
memphis TN 38116
MDR Report Key12545922
Report Number1020279-2021-07305
Device Sequence Number20125939
Product Code OLO
UDI-Device Identifier03596010648136
UDI-Public03596010648136
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K100107
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number71692803
Device Catalogue Number71692803
Device Lot Number20FK00006
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/10/2021
Supplement Date Received by Manufacturer10/26/2021
Initial Report FDA Received Date09/29/2021
Supplement Report FDA Received Date10/27/2021
Patient Sequence Number1